# SDR A6WA201140740

- Difficulty date: August 8, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,383 hours, 17,640 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURING ODOR NOTED AROUND ROWS 6-7.  ALL OVERHEAD LIGHT ARE OFF.  NO BURNING ODOR NOTED AROUND ROW 6-7.  ACFT OK FOR SERVICE IAW AMM 25-20.
